Kobold, H. (1941) Eine Bemerkung zur Störungstheorie. Astronomische Nachrichten, 272 (5). 212-213 doi:10.1002/asna.19412720504
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Eine Bemerkung zur Störungstheorie | ||
Journal | Astronomische Nachrichten | ||
Authors | Kobold, H. | Author | |
Year | 1941 | Volume | 272 |
Issue | 5 | ||
Publisher | Wiley | ||
DOI | doi:10.1002/asna.19412720504 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 3449888 | Long-form Identifier | mindat:1:5:3449888:8 |
GUID | 0 | ||
Full Reference | Kobold, H. (1941) Eine Bemerkung zur Störungstheorie. Astronomische Nachrichten, 272 (5). 212-213 doi:10.1002/asna.19412720504 | ||
Plain Text | Kobold, H. (1941) Eine Bemerkung zur Störungstheorie. Astronomische Nachrichten, 272 (5). 212-213 doi:10.1002/asna.19412720504 | ||
In | (1941) Astronomische Nachrichten Vol. 272 (5) Wiley |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |